JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE TRANS-SASAKIAN MANIFOLD OF QUASI-CONSTANT CURVATURE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 22, Issue 2,  2015, pp.113-125
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2015.22.2.113
 Title & Authors
HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE TRANS-SASAKIAN MANIFOLD OF QUASI-CONSTANT CURVATURE
JIN, DAE HO;
  PDF(new window)
 Abstract
We study half lightlike submanifolds M of an indefinite trans-Sasakian manifold of quasi-constant curvature subject to the condition that the 1-form θ and the vector field ζ, defined by (1.1), are identical with the 1-form θ and the vector field ζ of the indefinite trans-Sasakian structure { J, θ, ζ } of .
 Keywords
indefinite trans-Sasakian manifold;half lightlike submanifold;quasi-constant curvature;
 Language
English
 Cited by
 References
1.
C. Cǎlin: Contributions to geometry of CR-submanifold. Thesis, University of Iasi (Romania, 1998).

2.
B.Y. Chen & K.Yano: Hypersurfaces of a conformally flat space. Tensor (N. S.) 26(1972), 318-322.

3.
K.L. Duggal & A. Bejancu: Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications. Kluwer Acad. Publishers, Dordrecht, 1996.

4.
K.L. Duggal & D.H. Jin: Half-lightlike submanifolds of codimension 2. Math. J. Toyama Univ. 22 (1999), 121-161.

5.
K.L. Duggal & D.H. Jin: Null curves and Hypersurfaces of Semi-Riemannian Manifolds. World Scientific, 2007.

6.
K.L. Duggal & B. Sahin: Differential geometry of lightlike submanifolds. Frontiers in Mathematics, Birkhäuser, 2010.

7.
D.H. Jin: Half lightlike submanifolds of an indefinite Sasakian manifold. J. Korean Soc Math. Edu. Ser. B: Pure Appl. Math. 18 (2011), no. 2, 173-183.

8.
Jin, D.H.: Half lightlike submanifolds of an indefinite trans-Sasakian manifold. Bull. Korean Math. Soc. 51 (2014), no. 4, 979-994. crossref(new window)

9.
Jin, D.H.: Indefinite trans-Sasakian manifold of quasi-constant curvature with lightlike hypersurfaces. submitted in Balkan J. of Geo. and Its Appl. 2014.

10.
J.A. Oubina: New classes of almost contact metric structures. Publ. Math. Debrecen 32 (1985), 187-193.